# SDR CALA2019081601365

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 93,416 hours, 22,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ON ROWS 7-31 ARE INOP. RELAMPED EMERGENCY ESCAPE PATH LIGHTS ON ROWS 7 AND 8 AND REMOVED AND REPLACED PATH LIGHT ASSY. AT ROW 12 IN REF. WITH AMM 33-51-11. WHILE TROUBLESHOOTING FOUND POWER SUPPLY FUSES OPENED ON M10919 AND M10699 POWER SUPPLY ASSY. REMOVED AND REPLACED FUSES F1 AND F4 IN REF. WITH AMM 33-51-07. ALL OPS CHECKS ARE GOOD. ALL EMERGENCY LIGHTS OPERATE OKAY AT THIS TIME.
